| Model Number |
404675 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/23/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro us drug-eluting stent system was selected for use.When removing the protective sheath the stent came off of the balloon in the sheath.
Additional Manufacturer Narrative
Combination product: yes.The returned instrument was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned instrument revealed that the balloon is well folded and shows no signs of inflation.Stent imprints are visible on the balloon surface, indicating that the stent was initially crimped in between the two radiopaque markers.The stent was returned on the transportation wire.The stent is severely deformed (i.E.Elongated) in its center and appears pinched at its distal end.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause could be determined.The root cause is most likely related to the handling during the preparation for the intervention.It should be noted that the ifu instructs the user to pull at the very distal end of the stent protector to avoid dislocation of the stent.